Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

On nebulizer course for asthma attacks, had ear infection, advised steroid, inhaler, no improvement. Solution?

I was using my nebulizer for my asthma as directed by my doctor when it caused me to have an asthma attack. The side effects of the treatment have been getting progressively worse over the past couple times. My mom had to unplugs the machine because I was shaking and not breathing. It stopped after about a minute of being off the nebulizer and breathing (trying to) deeply. Over the past month I ve had an ear infection , been on two different antibiotics and just finished an round of steroids to try to stop my coughing. My doctor has been trying the aggressive method to combat this by giving me the steroid, taking my ProAir inhaler 4-6 times every 4hours, a Flovent inhaler twice a day, along with using a nebulizer once a day. I haven t gotten any better and this method I ve been using since Monday...I was told I was supposed to feel much better by now. I feel the same and am extremely exhausted. What else should I do?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
ASTHMA IS ALWAYS ALLERGIC WHEN IT IS NOT UNDER CONTROL IT MEANS IT IS DUE TO FOOD PROTEIN MAY BE MILK POTATO WHEAT
YOU GET BLOOD SERUM TESTED FOR MILK AND WHEAT
TILL THE TESTS
I ADVISE YOU TO TAKE TAB SINGULAR 10 MGM TDS
SY VENTROLIN 1/2 TSF TDS
SYP TOSSEX 1/2 TSF NIGHT
AND INHALER SOS
DO FOR 3 WEEKAND CAN POST AFTER TESTS
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor